# SDR SWAA2022013158710

- Difficulty date: January 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT GALLEY DOOR SLIDE SAFETY PIN NOT STOWED (INSIDE THE SLIDE COVER) ; / [01] STOWED AFT GALLEY DOOR SLIDE SAFETY PIN PER AMM 25-66-01.; [02] VERIFIED SELECT REFERENCE ADDED
